# SDR ABXA20250611124

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 94,365 hours, 28,164 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Switch
- Condition: Out Of Position
- Location: Vmo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, SPEED LIMIT INDICATION WAS 268 KT ALL TIME.  AIRCRAFT AIR TURN BACK TO CVG. (ATB)  MAINTENANCE FOUND VMO SWITCH IN ALT, PLACED IN NORMAL IAW AMM 32-00-00, NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
